# SDR JR2R2011052400218

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 19,510 hours, 15,670 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: CN6242130201
- Condition: Chafed
- Location: Trans Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER TRANS COWL ACCESS DOOR OPENING BOTH INNER CHAFE PLATES ARE CHAFED.  REMOVED AND REPLACED BOTH INNER CHAFE PLATES ON LT UPPER TRANS COWL ACCESS DOOR IAW CRJ 900 51-42-00.
